Active Ingredient: Equate Children's Pain and Fever contains acetaminophen 160 mg per 5 mL, which is a pain reliever and fever reducer; compare to the active ingredient in Children's Tylenol Oral Suspension How It Works: This children's pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache Pain Relief for Children: Equate Children's Pain and Fever is free of parabens, aspirin, ibuprofen, alcohol and gluten Fast, Effective Relief: This grape flavor liquid medicine is for children ages 2 to 11 years Child-Resistant Safety Cap: The package is designed to protect your little ones
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | - |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 2381857 |
---|---|
User Reviews and Ratings | 4.8 (731 ratings) 4.8 out of 5 stars |
UPC | 460324912807 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
(3 pack) Equate Children's Pain and Fever, Acetaminophen 160 mg per 5 mL, Grape Flavor, 4 Fluid Ounce
Reviews: 731
Ratings:
(731)
Price:
$10.44
on
![]() |
731 | (4.8) |
$10.44
on
![]() |